# SDR SWAA2024061176250

- Difficulty date: April 18, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221DF WITH MULTIPLE LE INSERTS CORRODED.<[01] FAULT RESOLVED ON OTHER FAULT TTG8Q00STT09;[02] VERIFIED STEP 1
